Chemists’ Own® Cough, Cold & Flu Relief PE Capsules 24s & 48s

CO Cough Cold Flu Relief PE 24s

Effective, temporary relief of cough, cold & flu symptoms without drowsiness

  • Headaches and fever
  • Sore Throat
  • Runny or blocked nose
  • Dry cough
  • Body aches and pains
  • Non-drowsy

Each capsule contains:
Paracetamol 500 mg, Dextromethorphan Hydrobromide Monohydrate 10 mg,
Phenylephrine Hydrochloride 5 mg

Gold partner and proud sponsors of the